# SDR FDEA201201120106

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 35,018 hours, 18,098 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A5711109220300
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON 4TH LAYER FROM BELOW OF HOLE 'S' DURING HFEC OPEN HOLE INSPECTION ON RT SIDE CENTER WING BOX REAR SPAR BOTTOM PANEL AT FRAME 47.   REPAIR CARRIED OUT AT RT SIDE CENTER WING BOX FRAME 47 HOLE 'S' IAW EA 6-5710-155862 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REVISION 114.
